# SDR AWXA0001185

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 25,070 hours, 32,666 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 65458336
- Condition: Cracked
- Location: Cabin Floor
- Part time: 25,070 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB CRACKED FS 180 WL 207 LBL 26. REMOVED FLOOR WEB IAW SRM 51-40-02; FABED REPLACEMENT PART IAW DWG 65-45833; INSTALLED REPLACEMENT PART IAW 51-40-02.
